Please use this identifier to cite or link to this item:
|Title:||The Ramsey numbers for stars of odd order versus a wheel of order nine||Authors:||Zhang, Y
|Issue Date:||2009||Publisher:||World Scientific Publishing Company||Source:||Discrete mathematics, algorithms and applications, 2009, v. 1, no. 3, p. 413-436 How to cite?||Journal:||Discrete Mathematics, Algorithms and Applications||URI:||http://hdl.handle.net/10397/10685||ISSN:||1793-8309||DOI:||10.1142/S1793830909000336|
|Appears in Collections:||Journal/Magazine Article|
Show full item record
Citations as of Dec 17, 2017
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.